# SDR CA120813010

- Difficulty date: August 4, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A114A
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Housing
- Condition: Leaking
- Location: Fuel Filter
- Stage of operation: TO
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF FOR A FLIGHT REVENUE, FUEL WAS ODOR IN THE CABIN.  THE FLIGHT CREW ABORTED THE TAKEOFF AND THE ACFT RETURNED SAFELY TO THE BASE.  TROUBLESHOOTING REVEALED A FUEL LEAK FROM THE FUEL FILTER HOUSING.  THE HOUSING PERFORMED PACKING WAS REPLACED AND THE ACFT RETURNED IN SERVICE. NOTE: THE SAME PACKING REQUIRED REPLACEMENT 3 TIMES TO STOP THE LEAK. PACKINGS ARE RETURNING TO ENGINE MFG FOR FURTHER EVALUATION.  ENGINE MFG IS FULLY COMMITTED TO ADDRESS THIS ISSUE PROACTIVELY AND WE WILL KEEP OPERATORS INFORMED OF OUR PROGRESS.
